# SDR CALA2022101202772

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stop Fitting
- Part number: NA
- Condition: Unknown
- Location: Lh Fr 68 Aft Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISCREPANT HOLE SIZES CANNOT BE VERIFIED WITH A PREVIOUSLY APPROVED REPAIR ON LH FR 68 AFT DOOR STOP FITTING SEE AEROMAN NON ROUTINE 2022-360056 B. GENERATE A DIP LOGPAGE TO ACCOMPLISH REACHES 50,045 TOTAL A/C (FC) PERFOM REPEAT REVISION OF EC/RA# 5341-01337 ON OR FOR THE REPAIR ACCOMPLISHED ON LH FR68 (FC) BUT BEFORE 67,245 TOTAL A/C (FC) INITIAL INSPECTION ON FRAME REPAIR AT LH INSPECTION NOT TO EXCEED INTERVALS OF 19,700(FC) BEFORE THE A/C REACHES 68,245 STR22 ALONG WITH DOOR STOP FITTING #1 FOR THE EC/RA 5341-01337 PART B INSPECTION FR68 STR22 PER PART 2A OF THE LATES REVISION THERE AFTER. GENERATE A DIP DTA LOGPAGE TOTAL A/C (FC) GENERATED ANOTHER DTA DIP TO #7 HOLES PLANNING TO CONTACT ENGINEERING REQUIMENTS OF EC/RA 5341-01337 ON OR BEFORE THE A/C TO ACCOMPLISH INITIAL INSPECTION ON THE FASTENER HOLES LOGPAGE REFERENCING THE ONE GENERATED AFTER THE A/C REACHES 66,245 TOTAL A/C PERFORMED INTERIM REPAIR LOC FR68 AND EXTERNAL SURFACES OF THE FRAME WEB/REPAIR LH DOOR STOP FITTING FASTENER, STARTING PART MENTIONED IN PART 2B AT THE FR68 STR22 DIAMETER OUT OF TOLERANCE IAW EA#53-0368-22 REPAIR ALONG WITH DOOR STOP FIRRING AND EC/RA#5341-01337. THIS REPAIR IS CATEGORY #1 TO #7 HOLES. PER PART 2B OF THE LATES ADD EMP:V939831 ADD EMP:V939831
